MathSciNet Relay Station
MathSciNet bibliographic data
MR2093050 (2005h:11179) 11L07 (11L05)
Cochrane, Todd; Pinner, Christopher An improved Mordell type bound for exponential sums. Proc. Amer. Math. Soc. 133 (2005), no. 2, 313–320 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement